International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 30 |Article ID 943130 | https://doi.org/10.1155/S0161171202011110

F. M. Al-Oboudi, M. M. Hidan, "On a subclass of α-convex λ-spiral functions", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 943130, 7 pages, 2002. https://doi.org/10.1155/S0161171202011110

On a subclass of α-convex λ-spiral functions

Received21 Nov 2000
Revised22 Feb 2001

Abstract

Let H denote the class of functions f(z)=z+k=2akzk which are analytic in the unit disc Δ={z:|z|<1}. In this paper, we introduce the class Mαλ[A,B] of functions fH with f(z)f(z)/z0, satisfying for zΔ:{(eiλαcosλ)(zf(z)/f(z))+αcosλ(1+zf(z)/f(z))}cosλ((1+Az)/(1+Bz))+isinλ, where denotes subordination, α and λ are real numbers, |λ|<π/2 and 1B<A1. Functions in Mαλ[A,B] are shown to be λ-spiral like and hence univalent. Integral representation, coefficients bounds, and other results are given.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views131
Downloads656
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.